Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does it sound like pregnancy?

I started taking the sprintec 28 day birth control back in november, so this pack i just started yesterday(sun. jan 31) would be the beginning of my 4th month.

well in jan. i was sick at the beginning of the month, nasty stomach virus. didnt take my pills for a week. and three other days throught jan. i forgot to take them. my doctor put me on them in the first place to regulate my periods.

well on jan. 18 i started having this brownish reddish spotting, it lasted for maybe a week, then around the 26th when i would go pee or use a tampon it was kind of like a regular period, just not as much blood. lasted for 2 days. well ive been peeing alot, and really sleepy. after i eat i get this odd cramping feeling in my tummy, i had a dizzy spell in my kitchen the other day, which has never happened before. i dont know if this has to do with the birth control, or does it sound like im pregnant?
since im a 1st time bc user idk.

Answer Question
 
xx.heather

Asked by xx.heather at 10:31 PM on Feb. 1, 2010 in Pregnancy

Level 1 (0 Credits)
Answers (6)
  • You need to take a test. Honestly noone can tell you here. BC has so many horomones so No clue
    Anonymous

    Answer by Anonymous at 10:32 PM on Feb. 1, 2010

  • that could be anything...you should test to be sure.
    angevil53

    Answer by angevil53 at 10:32 PM on Feb. 1, 2010

  • I had brown spotting before i got pregnant but not regular period bleeding which prompted me to take a test, other then that I felt no other symptoms until maybe my 6th week ( i took the test at 4 weeks). I would take a test to be sure, but it could just be your birth control.
    blueangel916

    Answer by blueangel916 at 10:41 PM on Feb. 1, 2010

  • has anybody else had side effects like this from birth control?
    xx.heather

    Answer by xx.heather at 10:41 PM on Feb. 1, 2010

  • i got sick to my stomach alot with bc and it does cause irregularity especially if you miss taking it alot, at least that what my doc told me.
    blueangel916

    Answer by blueangel916 at 10:47 PM on Feb. 1, 2010

  • bc can make you sick to your stomach. also when missed it can mess up your period. that kind of defeats the purpose of regulating your period if you are forgetting to take it. set an alarm on your cell phone each day to remind you. i wish i had your side effects from using birth control, mine caused my gallbladder to go bad and I still have digestive problems. it takes a few months for your body to get used to it. give it some time, if you are still worried talk to your doctor. in the mean time there is no harm in taking a HPT.
    xtwilightx

    Answer by xtwilightx at 10:53 PM on Feb. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
hurt

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN